RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2011, Volume 17, Number 1, Pages 53–59 (Mi timm671)  

This article is cited in 1 scientific paper (total in 1 paper)

Numerical algorithm for solving a nonstationary problem of optimal control

N. L. Grigorenko, D. V. Kamzolkin, L. N. Luk'yanova

M. V. Lomonosov Moscow State University, Faculty of Computational Mathematics and Cybernetics

Abstract: The problem of optimal control is considered for a nonstationary dynamic system with unfixed termination time and terminal functional. An algorithm based on Pontryagins maximum principle is used to construct an optimal control that maximizes the performance functional. The results of calculating the control and values of the functional for test parameters of the model are presented.

Keywords: control system, optimal control.

Full text: PDF file (155 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2011, 275, suppl. 1, S49–S56

Bibliographic databases:

Document Type: Article
UDC: 517.977
Received: 01.09.2010

Citation: N. L. Grigorenko, D. V. Kamzolkin, L. N. Luk'yanova, “Numerical algorithm for solving a nonstationary problem of optimal control”, Trudy Inst. Mat. i Mekh. UrO RAN, 17, no. 1, 2011, 53–59; Proc. Steklov Inst. Math. (Suppl.), 275, suppl. 1 (2011), S49–S56

Citation in format AMSBIB
\Bibitem{GriKamLuk11}
\by N.~L.~Grigorenko, D.~V.~Kamzolkin, L.~N.~Luk'yanova
\paper Numerical algorithm for solving a~nonstationary problem of optimal control
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2011
\vol 17
\issue 1
\pages 53--59
\mathnet{http://mi.mathnet.ru/timm671}
\elib{http://elibrary.ru/item.asp?id=17869782}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2011
\vol 275
\issue , suppl. 1
\pages S49--S56
\crossref{https://doi.org/10.1134/S0081543811090045}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000297915900004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-83055196957}


Linking options:
  • http://mi.mathnet.ru/eng/timm671
  • http://mi.mathnet.ru/eng/timm/v17/i1/p53

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Kornev, “Chislennye metody resheniya differentsialnykh igr s neterminalnoi platoi”, Izv. IMI UdGU, 2016, no. 2(48), 82–151  mathnet  elib
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:290
    Full text:77
    References:37
    First page:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019